# SDR USAA060282

- Difficulty date: February 16, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 27,201 hours, 27,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N515179LF
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1661-1681 RBL 10 WL 208.1.  INSTALLED FAB WEB, TREATED & PRIMED PER SRM 51-40-02, 51-10-02, 51-30-01.  DEFECT SIZE: 1"
